RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 37–48 (Mi fpm1699)  

On $p$-adic approximation of sums of binomial coefficients

R. R. Aidagulova, M. A. Alekseyevb

a Lomonosov Moscow State University
b George Washington University

Abstract: We propose higher-order generalizations of Jacobsthal's $p$-adic approximation for binomial coefficients. Our results imply explicit formulas for linear combinations of binomial coefficients $\binom{ip}{p}$ ($i=1,2,\ldots$) that are divisible by arbitrarily large powers of prime $p$.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 626–634

Document Type: Article
UDC: 511.172

Citation: R. R. Aidagulov, M. A. Alekseyev, “On $p$-adic approximation of sums of binomial coefficients”, Fundam. Prikl. Mat., 21:1 (2016), 37–48; J. Math. Sci., 233:5 (2018), 626–634

Citation in format AMSBIB
\Bibitem{AidAle16}
\by R.~R.~Aidagulov, M.~A.~Alekseyev
\paper On $p$-adic approximation of sums of binomial coefficients
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 37--48
\mathnet{http://mi.mathnet.ru/fpm1699}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 626--634
\crossref{https://doi.org/10.1007/s10958-018-3948-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050975823}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1699
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:86
    Full text:25
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018